Topological structure of the solitons solution in SU(3) Dunne-Jackiw-Pi-Trugenberger model

  • By using φ-mapping topological current theory and gauge potential decomposition, we discuss the self-dual equation and its solution in the SU(N) Dunne-Jackiw-Pi-Trugenberger model and obtain a new concrete self-dual equation with a δ function. For the SU(3) case, we obtain a new self-duality solution and find the relationship between the soliton solution and topological number which is determined by the Hopf index and Brouwer degree of φ-mapping. In our solution, the flux of this soliton is naturally quantized.

  • 加载中
  • [1] . Chern S S, Simons J. Proc. Nat. Acad. Sci. USA, 1971,68(4): 791; Chern S S, Simons J. Ann. Math., 1974, 99:482. Diamantini M C, Sodano P, Trugenberger C A. Nucl. Phys.B, 1996, 474: 641; Duval C, Horvathy P A, Palla L. Phys.Rev. D, 1995, 52: 47003. Roy A K. Int. J. Mod. Phys. A, 1997, 12: 23434. Jackiw R, Pi S Y. Phys. Rev. Lett., 1990, 64: 2969;Abrikosov A A. Sov. Phys. JETP, 1957, 5: 11745. Jackiw R, Pi S Y. Phys. Rev. D, 1990, 42: 35006. Dunne G V, Jackiw R, Pi S Y et al. Phys. Rev. D, 1991,43: 1332; Dunne G V. Arxiv:hep-th/94100657. Lee X G, LIU Z Y, LI Y Q et al. Commom. Theor. Phys.,2007, 48: 1438. Lee X G, LIU Z Y, LI Y Q et al. Mod. Phys. Lett. A, 2008,23: 10559. LIU Z Y, Lee X G, LI Y Q et al. Nucl. Phys. Rev., 2007,24(4): 269 (in Chinese)10. DUAN Y S, GE M L. Sci. Sinica., 1979, 11: 1072; LI X G.HEP NP, 1999, 23: 906 (in Chinese); LIU Z Y, LI X G.Commom. Theor. Phys., 2008, 50: 94311. DUAN Y S, YANG G H, JIANG Y. Gen. Rel. Grav., 1997,29: 715; DUAN Y S. SALC-PUB-3301(1984)12. Grossman B. Phys. Rev. Lett., 1990, 65: 323013. DUAN Y S, Lee X G. Helv. Phys. Acta., 1995, 58: 513
  • 加载中

Get Citation
LIU Zi-Yu, XIANG Qian-Lan, ZHANG Xiao-An and XIAO Guo-Qing. Topological structure of the solitons solution in SU(3) Dunne-Jackiw-Pi-Trugenberger model[J]. Chinese Physics C, 2010, 34(3): 330-333. doi: 10.1088/1674-1137/34/3/005
LIU Zi-Yu, XIANG Qian-Lan, ZHANG Xiao-An and XIAO Guo-Qing. Topological structure of the solitons solution in SU(3) Dunne-Jackiw-Pi-Trugenberger model[J]. Chinese Physics C, 2010, 34(3): 330-333.  doi: 10.1088/1674-1137/34/3/005 shu
Milestone
Received: 2009-04-22
Revised: 2009-06-22
Article Metric

Article Views(2147)
PDF Downloads(517)
Cited by(0)
Policy on re-use
To reuse of subscription content published by CPC, the users need to request permission from CPC, unless the content was published under an Open Access license which automatically permits that type of reuse.
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Email This Article

Title:
Email:

Topological structure of the solitons solution in SU(3) Dunne-Jackiw-Pi-Trugenberger model

    Corresponding author: XIAO Guo-Qing,

Abstract: 

By using φ-mapping topological current theory and gauge potential decomposition, we discuss the self-dual equation and its solution in the SU(N) Dunne-Jackiw-Pi-Trugenberger model and obtain a new concrete self-dual equation with a δ function. For the SU(3) case, we obtain a new self-duality solution and find the relationship between the soliton solution and topological number which is determined by the Hopf index and Brouwer degree of φ-mapping. In our solution, the flux of this soliton is naturally quantized.

    HTML

Reference (1)

目录

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return